English  |  正體中文  |  简体中文  |  Items with full text/Total items : 50122/85141 (59%)
Visitors : 7881909      Online Users : 43
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/21067


    Title: A Fuzzy Ranking Method By The Centers Of Fuzzy Set
    Authors: Huang, Chen-chung;Chen, Miao-sheng
    Contributors: 淡江大學資訊管理學系
    Keywords: Fuzzy Arithmetic;Ranking Fuzzy Number;Comparison Functions
    Date: 1990-12
    Issue Date: 2009-11-30 13:12:43 (UTC+8)
    Publisher: Taipei : Graduate Institute of Management Science, Tamkang University
    Abstract: Two homomorphic mappings, taking each bounded fuzzy set as an element of the domain and the center of this fuzzy set as its image, will be derived in this paper. Since the range is defined on the real number, we can use them as the indxes for fuzzy number comparison. And in order to deal with the output data of some fuzzy arithmetic methods, the numerical comparison methods on calculating the fuzzy number representing in a series of $\alpha$-level sets are also proposed Furthermore, some properties will also be derived on those mappings if we restrict the domain on symmetric fuzzy numbers.
    Relation: International journal of information and management Sciences 1(2), pp.19-33
    Appears in Collections:[管理科學學系暨研究所] 期刊論文
    [企業管理學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML204View/Open
    index.html0KbHTML187View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback